# SDR UPS01235103

- Difficulty date: February 19, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, INTERCOSTAL T-PROFILE HAS CRACK AT ATTACH POINT BS 1183 VERT BEAM LBL 17.8 WL 283.  T-PIECE REPLACED IAW SRM 51-30-2, FABRICATED IAW BOEING DWG 65C34406.
